Stability of the equations of the interaction of viscoelastic plates with a fluid
Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1966-1981
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_11_a13,
author = {P. A. Vel'misov and V. B. Kolmanovskii and Yu. A. Reshetnikov},
title = {Stability of the equations of the interaction of viscoelastic plates with a fluid},
journal = {Differencialʹnye uravneni\^a},
pages = {1966--1981},
year = {1994},
volume = {30},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_11_a13/}
}
TY - JOUR AU - P. A. Vel'misov AU - V. B. Kolmanovskii AU - Yu. A. Reshetnikov TI - Stability of the equations of the interaction of viscoelastic plates with a fluid JO - Differencialʹnye uravneniâ PY - 1994 SP - 1966 EP - 1981 VL - 30 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_11_a13/ LA - ru ID - DE_1994_30_11_a13 ER -
%0 Journal Article %A P. A. Vel'misov %A V. B. Kolmanovskii %A Yu. A. Reshetnikov %T Stability of the equations of the interaction of viscoelastic plates with a fluid %J Differencialʹnye uravneniâ %D 1994 %P 1966-1981 %V 30 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1994_30_11_a13/ %G ru %F DE_1994_30_11_a13
P. A. Vel'misov; V. B. Kolmanovskii; Yu. A. Reshetnikov. Stability of the equations of the interaction of viscoelastic plates with a fluid. Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1966-1981. http://geodesic.mathdoc.fr/item/DE_1994_30_11_a13/